# SDR AALA20021533

- Difficulty date: October 24, 2002
- Submitted: November 26, 2002
- Operation: Air carrier
- Aircraft: N360AA
- Make and model: Boeing 767323
- Aircraft serial: 24041
- System (JASC): 2330 · Entertainment System
- Part: Projector
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

ZRH - FLT 37 - EN ROUTE ZRH-DFW, PASSENGER VIDEO SYSTEM SMOKED AT POWER SUPPLY AND BLEW MAIN CIRCUIT BREAKER WHEN SWITCHED ON.  CREW SMELLED SMOKE IN FLIGHT DECK.  REPLACED ZONES ABC PROJECTORS AND ALSO REPLACED CONTROL DISTRIBUTION BOX.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
